# SDR 04097637

- Difficulty date: May 2, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Worn
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT SECTION OF FLOOR EMERGENCY LIGHTING WAS FOUND INOPERATIVE.  THE CONNECTOR WAS FOUND WORN AND REPLACED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
